Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A mathematical theory of optimal economic development

Author: David Gale
Journal: Bull. Amer. Math. Soc. 74 (1968), 207-223
MathSciNet review: 0221835
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Gale, On optimal development in a multi-sector economy, Rev. Econ. Studies 34 (1967), 1-18.
  • 2. David Gale and W. R. Sutherland, Analysis of a one good model of economic development, Mathematics of the Decision Sciences, Part 2, American Mathematical Society, Providence, R.I., 1968, pp. 120–136. MR 0237166 (38 #5457)
  • 3. Daniel McFadden, The evaluation of development programmes, Rev. of Econ. Studies 34 (1967), 25-50.
  • 4. J. von Neumann, On a system of equations in economics and a generalization of the Brouwer fixed point theorem, Rev. Econ. Studies, 1945-46.
  • 5. W. R. Sutherland, On optimal development programs when future utility is discounted, Doctoral Dissertation, Brown University, Providence, R.I., 1967.

Additional Information

PII: S 0002-9904(1968)11891-9